# SDR C2XA01BT004

- Difficulty date: January 19, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 2930 - MAINTENANCE FUOND OUTSIDE EMERGENCY LIGHT FORWARD SIDE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY AT 10WL, OPS CHECKED GOOD IAW AMM 33-51-21.  (M)
